# SDR 95ZZZX2018

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302631001
- Condition: Burst
- Location: Pump Outlet
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DFW - FLT 4456 - HYDRAULIC LINE BURST AT HYDRAULIC PUMP CAUSING NWS TO FAIL.  ACFT DEPARTED TAXI-WAY INTO THE GRASS.  LEFT GEAR THEN HIT A SIGN.  NO INJURIES.  REPLACED HYDRAULIC LINE.
